Jump to content
CrazyBoards.org

Sensation

Member
  • Content Count

    642
  • Joined

  • Last visited

3 Followers

About Sensation

  • Rank
    Brighter Days Ahead

Contact Methods

  • Website URL
    http://
  • ICQ
    0
  1. We have a mod who asks for help about their medicine and they get 3 mods to help them figure out their cocktail an shut out anyone else who says different all within one day. I put up shit day after day and barely get 1 or 2 responses, man fuck this preferential bullshit. And this is what it is bullshit.
  2. Chinacat, You asked for suggestions in your post. And then comeback and critique said suggestions. I WAS SIMPLY GIVING MY EXPERIENCE I DIDNT SAY IT WAS LAW, AND I DID NOT IMPLY THAT YOU HAD THE SAME EXACT SYMPTOMS. Re-read my post, it says that "I" have been on both meds and this is how they affected me. Then my next post said the responses were from our experiences. just forget it, yall are a trip.
  3. What do you think of this combination. I had to stop remeron because I became obese so i see the new dr tomorrow and I'm considering adding trazadone because it worked last summer when
  4. What would happen if you went to the emergency room...
  5. There were no facts in this thread just opinions based on experience. Leave it alone, you can't know everything.
  6. Its just bizarre that it started happening like this. Yeah they told me the thing about standing up slower.
  7. If anyone has any ideas, for the past couple of months I have been getting dizzy whenever I stand up from my desk at work. I sit at my screen working for awhile and then when I get up to get something I am dizzy and my temples hurt. The Dr gave me zyrtec-d and I take this but I still have dizziness.
  8. As many times as it's referred to as a "stimulating anti-depressant," it still is not a stimulant. In people with ADD but not GAD (nor major depression with anxiety) it is a fairly good anxiolytic. The more-stimulating TCAs (also NOT stimulants: Norpramin, Vivactil, and company) are likewise effective. Adderall is a Schedule 2 stimulant, and in Chinacat's case is prescribed for ADD. Again, for ADHD in the absence of manic agitation or comorbid anxiety disorder it is well-documented as a calming agent. Do you really think a sane parent would give a hyperactive kid something to make him more wired for more of the day? It's not unusual for people to be prescribed klonopin when Wellbutrin is one of the few antidepressants that works but is causing increased anxiety and irritability. It's there to take the edge off the WB. They work mainly through different mechanisms anyway. If you have depression and GAD, and are taking WB with your SSRI/benzo combination in order to get your sex life back... well, that's one of the trade-offs. That actually highlights a difference between bupropion and amphetamine - the latter does anything BUT help guys "get it up." And it's not like anxiety and sex are foreign concepts to each other. Deep *sigh* Is it possible for people to have diferent viewpoints. I have been on both of these meds and they were both stimulants. Wellbutrin is one of the active AD's which causes anxiety in a lot of people. And on top of that taking adderal (speed) will keep you wired. And please stop dissecting my posts as if you are teaching me something.
  9. Just be yourself and don't force anything. The relationship is what it is you guys don't talk because you don't have the motivation or interest in talking to one another, its not sad its reality
  10. I'm 38 and I scraped my wrists with sharp object. Afterwards I felt sicker than before, it didnt help at all, and it doesnt matter what age you are its time for more help
  11. Wellbutrin is a stimulant and causes anxiety in a lot of people. Adderall is also a stimulant which keeps you wired and alert all day. These two medicines will render your klonipan useless. What do you take for BIPolar? May I suggest lamictal.
  12. What exactly are you afraid of at work? What happens when you are there
  13. I recently dropped remeron from my mix cause I gained too much weight. Was I suppose to taper off, also d ou think it is the cause for my recent not intereste in anything mood? I don't see a psy doc until 2weeks. Just asking...
×
×
  • Create New...